# SDR SWAA2024050882799

- Difficulty date: May 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED R/H BATTERY PACK AT SEAT 20DEF AND PERFORMED A GOOD OPERATIONAL CHECK OF THE AFT EMERGENCY LIGHTS IAW SWA AMM 33-51-06.;[02] PARTS TRANSACTION DONE VIA TELECOM;[03] REMOVED AND REPLACED R/H BATTERY PACK AT SEAT 20DEF AND PERFORMED A GOOD OPERATIONAL CHECK OF THE AFT EMERGENCY LIGHTS IAW SWA AMM 33-51-06.;[04] 02 - INSPECTED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
